Fainting While Using Nuvaring
Did anyone faint while using Nuvaring?
Kimberly80 - I started the Nuvaring Sunday evening. Yesterday morning I suddenly got really hot, my vision started to blacken as if I were going to faint. I laid down for a few minutes and removed some layers until I felt better. If I hadn’t caught myself soon enough I would have fainted. Today I feel better, though be careful!!
Flutechica - I've been on NR for three months consecutively now, and all of other symptoms posted by other women I have experienced such as anxiety, lower back pain, etc. However, this week I have experienced a new side effect - that of dizziness and overall lethargic feeling. On Xmas day I felt as if I were going to pass out twice...have fainted yet!
Cc56 - Yes many times this month my legs have gone out..I know just enough to say I'm going down. Some kind of simple faint. Also starting feeling slightly lightheaded. I have very low blood pressure and assumed that had something to do with it but it became so much more frequent and only on second cycle of ring. I started researching saw the stuff about strokes and got scared. Took two aspirin and it out. We will see.